• 1 National University of Uzbekistan, Uzbekistan


In this paper we are consider a problem of nonlinear heat conduction with double nonlinearity under action of a strong absorption. For which an exact analytical solution is found, analysis of which makes it possible to reveal a number of characteristic features of thermal processes in nonlinear media. The following nonlinear effects are established: an inertial effect of a finite velocity of propagation of thermal disturbances, spatial heat localization and finite time effect i.e. existence of a thermal structure in a medium with strong absorption.



  1. Aripov M. Abdullaeva Z., On the bottom of the exact solution of a nonlinear problem with absorption or a source. Bulletin of the TATU, №4 2016, 107-113.
  2. Martinson L. K., Evolution of a heat pulse in a nonlinear medium with bulk heat absorption, high temperature Thermophysics, 1983, vol. 21, i. 4, 801-803.
  3. Mersaid Aripov, Shakhlo A. Sadullaeva. Properties of solutions to reaction-diffusion equation with double nonlinearity wih distributed parameters. Log SFU. Ser. Mat and Phys., 6: 2 (2013), 157-167.
  4. Zeldovich B. V., Raizer Yu. P. Physics of shock waves and high-temperature hydrodynamic phenomena. M.: Science, 1966. 686 s.
  5. C.Jin, J.Yin Critical exponent of a double degenerate parabolic equation in non-divergence form with nonlinear source. Chin. Ann. Math., Ser. A, 30(2009), 525-538.
  6. Wang M., Wei Y. Blow-up properties for a degenerate parabolic system with nonlinear localized sources // J. Math. Anal. Appl. 343 (2008), 621--635.
  7. Raimbekov J.R. The Properties of the Solutions for Cauchy Problem of Nonlinear Parabolic Equations in Non-Divergent Form with Density // Journal of Siberian Federal University. Mathematics & Physics 2015, 8(2), 192--200.
  8. Mersaid Aripov, Shakhlo A. Sadulaeva, ―To properties of solutions to reaction diffusion equation with double nonlinearity with distributed parameters‖, Jour. of Siberian Fed. Univer. Math. & Phys. 6(2013), pp. 157-167
  9. P. Cianci, A. V. Martynenko, and A. F. Tedeev, ―The blow-up phenomenon for degenerate parabolic equations with variable coefficients and nonlinear source,‖ Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 7, pp. 2310– 2323, 2010.
  10. Said Benachour, Razvan Iagar, Philippe Laurencot. Large time behavior for the fast diffusion equation with critical absorption. Journal of Differential Equations, Elsevier, 2016, 260, pp.8000- 8024.
  11. Chunhua J., Jingxue Y. Self-similar solutions for a class of non-divergence form equations // Nonlinear Differ. Equ. Appl. Nodea. – 2013. – Vol. 20, Issue 3. – P. 873--893.
  12. Friedman, A., McLeod, B.: Blow-up of solutions of nonlinear degenerate parabolic equations. Arch. Rational Mech. Anal.,96 , 55–80 (1986)
  13. Wiegner, M.: Blow-up for solutions of some degenerate parabolic equations. Differ. Integral Eqs. 7, 1641–1647 (1994)
  14. Bertsch, M., Bisegna, P.: Blow-up of solutions of a nonlinear parabolic equation in damage mechanics. Eur. J. Appl. Math. 8, 89–123 (1997)
  15. Angenent, S.: On the formation of singularities in the curve shortening flow. J.Differ. Geom.33, 601–633 (1991)
  16. Z.Wu, J.Zhao, J.Yun and F.Li, Nonlinear Diffusion Equations, New York, Singapore: World Scientific Publishing, 2001
  17. A. Gmira, On quasilinear parabolic equations involving measure date, Asymptotic Analysis North-Holland, 3, 1990 pp. 43-56.
  18. J. Yang and J. Zhao, A note to the evolutional P-Laplace equation with absorption, Acta. Aci. Nat.Jilin. 2, 1995, pp. 35-38
  19. J. Zhao, Source-type solutions of quasilinear degenerate parabolic equation with absorption, Chin. Ann. of Math., ISB1, 1994, pp. 89-104.
  20. J.Zhao and H.Yuan, The Cauchy problem of a class of doubly degenerate parabolic equation (in chinese), Chinese Ann. of Math. 16As2, 1995, pp. 1881-196.
  21. Y.Li and Ch. Xie, Blow-up for p-Laplace parabolic equations, E.J.D.E. (20)2003, pp. 1-12.

Article full text

Download PDF